# SDR ASMF200407011

- Difficulty date: July 7, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- Aircraft time: 49,778 hours, 28,529 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132106
- Part serial: 2324
- Condition: Damaged
- Location: Radar
- Part time: 10,037 hours, 4,234 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED LIGHTING STRIKE AND RADAR DISPLAY FAILED. LIGHTING STRIKE INSPECTION WAS PERFORMED IAW MM 05-53-00, ALL CORRECT, BUT RADAR ANTENNA WAS INOPERATIVE. ANTENNA AND RADAR  TRANSCEIVER WERE REPLACED IAW MM 31-41-01 AND 34-41-02, TESTS CORRECT.
